# SDR QXEA200301406

- Difficulty date: October 29, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 3,837 hours, 2,914 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB- DURING INSPECTION OF THE PRESSURE BULKHEAD LEFT HAND SIDE, NDT SHOWED INDICATIONS OF CRACK.  REPAIRED IAW BOMBARDIER EO 670-53-61-034 AND HORIZON AIR EO 53-44B.
